HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Caladium Seguinum
Picture of this second

Locations of visitors to this page

AGGRAVATIONS and more.
Started by: MAX VARMA at September 22 2006

Replies: 36 & Views: 12047    Font    Page 2 of 2  Goto page Previous  1, 2          Reply

   
Re: AGGRAVATIONS and more. By: Pat2006M
  
February 1 2008
M.A. Rana

comment about your number 3 above.

The first time I took homeopathy which was in 200c potency, I got extremely depressed and fell asleep immediately. The aggrevations commensed within 5 minutes after I took the 5 pellets under my tongue.

I was soon dreaming that I was talking with God. I was sitting in a theatre without walls and I could see the sky. There was a large screen at the bottom of the seating area. I was sitting at the top of the seating area in the theatre and God and I were going over things as I saw things on the screen.

I'm am VERY, VERY, VERY sorry that so many people are in denial about aggrevations. And even more sad that they refuse to acknowledge the danger side of the aggrevations. What if I would have gotten into my vehicle immediately after taking the 5 pellets? Would I have gotten into a traffic accident on the freeway?

Re: AGGRAVATIONS and more. By: MAX VARMA
New Delhi and Vancouver
  
February 2 2008
Yes Pat,
I can see what you are saying.

I have a doctor friend....as a practice... he will make the patient to take the high potency med in his own clinic, then he will make him sit there only for about 15 minutes or so. Won't allow him / her to leave the clinic.

If the reaction of the med is high, he will give another med to anti-dote the first one.

He says...this sort thing can happen in one case out of 20 or so.

Best wishes,
Pankaj Varma

There is only one religion....called mankind.
There is only one law....the law of Karma
There is only one God....He is everywhere and with everyone and knows everything.

Re: AGGRAVATIONS and more. By: garcot
Bangalore
  
February 2 2008
If the disease is at a very superficial level/ very subtle level ( as in the case of constitutional medicines), it is a very weak vibration it is carrying, it hardly troubles but we know it troubles but never comes to the surface so that we can clearly observe. In such cases, I have seen higher potencies doing a great job. But the same effect can be experienced with LM1 followed by LM2 etc...

I have seen, LM2 or LM3 curing this sort of disease vibrations with equal effect as 1M. So, why use 1M at all when the same effect can be experienced through LMs.?
without much lesser aggravations?

Yes, for acute conditions, 200c or 1M works very well and normally a couple of doses cures...


Regards
Garcot

"wisdom in your body is deeper than your deepest philosophy"(Nietszche)

Re: AGGRAVATIONS and more. By: Pat2006M
  
February 6 2008
garcot

You make an excellent point about using LMs. I wish more prescribers would experiment with those potencies.


Also, want to mention that in my experience, aggravations can be delayed. I personally have experienced aggravations commence 7 days later.

Re: AGGRAVATIONS and more. By: MAX VARMA
New Delhi and Vancouver
  
February 6 2008
Yes Pat ...aggrevations can be very unpredictable.....they like to tickle you when you least expect them to do so !!

There is only one religion....called mankind.
There is only one law....the law of Karma
There is only one God....He is everywhere and with everyone and knows everything.

Re: AGGRAVATIONS and more. By: Pat2006M
  
February 10 2008
Apparently, dreams can also be an indication of aggrevations or provings. I took a dose of Lycopodium 30c today and noticed that it is working by the dream I had immediately afterwards.

In my experience, homeopathy remedies appear to make the brain sort of re-live the experience (in the dream state)that caused the original psychological symptom.

Re: AGGRAVATIONS and more. By: Pat2006M
  
February 10 2008
See the following link for using simile to avoid aggrevations


http://www.homeopathyandmore.com/forum/viewtopic.php?t=1752

Re:AGGRAVATIONS and more. By: taimur
  
March 18 2009
can you tell me how to antidote bad aggravations of m potency silicea???

Re:AGGRAVATIONS and more. By: garcot
Bangalore
  
March 18 2009
Please read the other post

http://www.homeopathyandmore.com/forum/viewtopic.php?t=390

Hope it helps. If non of the suggested remedies work, meditation would remove any bad effects with a focus on what you want to remove. I have had very severe aggravation from sulph 1M once, and got it antidoted within about an hour after my meditation. Please remember however, Silicea is not doing anything unwanted, it is just correcting and removing some inconsistencies that exists in your system, which apparently is making you feel uncomfortable. Even things like silicea in raw form should help.

As an addition, Cucumber has silcea as an important ingradient and try eating this, if your body has got more acidic ( which I expect strongly) or you can try a special jaggery (known as palm crystal), All of these since they contain silicea, infact, traffic cops in India chew palm crystals as often as warranted to wade the bad effects of dust and vehicular pollution.

Rgds
Garcot

"wisdom in your body is deeper than your deepest philosophy"(Nietszche)

Sulpha Drug Reaction : Any Suggestions? By: care4u
DELHI, INDIA
  
March 19 2009
I am highly reactive to Sulpha Drugs (Ciplin DS, Bactrim DS etc). When I did not knew of this, I suffered alot. Within minutes of taking Sulpha medicine, my skin gets red, hot and starts paining and itching. It is in circular patches and the place is swollen and bright red. Fingers and palm are sure to get affected, though it also occurs on any other place specially thighs, chest and arms. Doctors once told me that this situation is called Steven Johnson syndrome. Though after coming to know of this reaction, I don't take Sulpha drugs, I want to know homeopathy views on this subject. What should be done in the situation? Can Sulphur anti-dote this kind of reaction? Allopathy has only the normal anti-allergy drugs like Avil, Allegra and the like and pain killers to control the pain. But in the kind of reaction that I suffered, they took whole week to control this, even after a very heavy dose of anti-allergy drugs. Even after more than 3 years of the incidence I still have dark spot on the skin of my leg, where it occurred. I am not sure if they really worked at all. So, what should be the Homeopathic response?

Re: AGGRAVATIONS and more. By: Joe De Livera
Sri Lanka
  
March 19 2009
I have just read your post and have prescribed Fl-Ac for your problem with your joints after your accident on

http://www.homeopathyandmore.com/forum/viewtopic.php?t=2722.

It is understood that you will not use any drug other than the remedies that I have prescribed as they will be antidoted by these drugs.

Re:AGGRAVATIONS and more. By: care4u
DELHI, INDIA
  
March 19 2009
I have just seen your advice and going to follow that. I am not using any other medicines. This was an incident that occurred about 3 years back, which I posted for the sake of curiosity.

Re:AGGRAVATIONS and more. By: stressedgirl
  
August 1 2011
can i ask why should sulphur in 6c not be given?

Page 2 of 2
Goto page Previous  1, 2
Page 2 of 2
Goto page Previous  1, 2
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.